Latest Comments by flowerbug

flowerbug 632 Views

Joined: Jul 20, '09; Posts: 7 (0% Liked)

Sorted By Last Comment (Max 500)
  • 0

    Any other suggestions?

  • 0

    No the pt is not on any blood thinners. So i dont understand the bleeding unless is it possible when you pull out the needle after injection if it hit something??

  • 0

    Well right when i pulled the needle out a stream of blood came out not gushing but a decent amount it flowed to the lower part of cheeck. A 2x2 gauze was almost filled with the blood. I held it on there about 30 secs or so and the blood did lessen.

  • 0

    I am just concerned about hitting a vein or injectioning into a vein even if i did aspitate. Since some injection meds are colored its hard to see/tell if any blood returns so what if that happened and you injected into a vein.

  • 0

    Pt was given an injection in dorsogluteal site. I did aspirate and did not notice any blood return. Once i pulled the needle out the pt bleed more than usual I believe. I was wondering if anyone has any thoughts on this. Pt said she felt fine jsut slight burning think from the med. This was the thrid shot this week she had in the glute and i didnt notice this much blood on the others. I dont know im curious and want to make sure everything is fine and no damage was caused. Please help. Thanks

  • 0

    Would this be harmful to get all in glute throughout the week?

  • 0

    Doctor orders Rocephin injection 1gram IM daily for 5 days. Im injection typically given in the dorsogluteal site. Will pt be able to get this site just by alternating cheecks every day??



close